# SDR 03FDEA01869

- Difficulty date: October 30, 2003
- Submitted: November 6, 2003
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11
- Aircraft serial: 48528
- Aircraft time: 37,444 hours, 8,678 cycles
- Engine: Ge CF680
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: AAL728933
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE PRESSURE TEST OF TAIL TANK FUEL SHROUD DRAIN SYSTEM   FOUND TAIL TANK TRANSFER FUEL SHROUD TUBING LOCATED AT STA. Y 1791 LT SIDEWALL OF CENTER CARGO WITH A CRACK LINE MEASURED APPROX. 1 INCH IN LENGTH.    COMPLIED WITH EA 1-2822-71762  FUEL SYSTEM - FUEL SHROUD AND DRAIN - CRACK REPAIR ON TUBE FOR TAIL TANK.
